| Catalog Number |
104-1009 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 14 days due to dislocation.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 14 days after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.A 40 mm + 9 humeral stability cup was explanted.This item was replaced with a 40 mm + 6 humeral stability cup and a 9 mm spacer.